Opuscula Math. 28, no. 3 (2008), 313-324

Opuscula Mathematica

On the perfectness of C∞,s-diffeomorphism groups on a foliated manifold

Jacek Lech

Abstract. The notion of \(C^{r,s}\) and \(C^{\infty,s}\)-diffeomorphisms is introduced. It is shown that the identity component of the group of leaf preserving \(C^{\infty,s}\)-diffeomorphisms with compact supports is perfect. This result is a modification of the Mather and Epstein perfectness theorem.

Keywords: group of \(C^{\infty}\)-diffeomorphisms, perfectness, commutator, foliation.

Mathematics Subject Classification: 22E65, 57R50.

Full text (pdf)

  • Jacek Lech
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-065 Cracow, Poland
  • Received: 2007-11-08.
  • Accepted: 2008-04-11.
Opuscula Mathematica - cover

Cite this article as:
Jacek Lech, On the perfectness of C∞,s-diffeomorphism groups on a foliated manifold, Opuscula Math. 28, no. 3 (2008), 313-324

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.